For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

About Retin-a

If you've used Retin-A, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


My mother's Retin-A
Date: 10/8/2013
I used retinol a that was my mother's.only used it two times.my face became burnt feeling.but didn't look burnt.under eyes are more wrinkly.no puffiness.Will these wrinkles go away? it has been a week now. Also there is a greyish yellowish look to my skin, been a little worried.
Melody

AskDocWeb: It is important to know that using someone else's prescription drug is against the law. That means it is illegal and a crime that can result in you going to jail.

Using Retin-A without proper instruction can result in chemical burns that may take weeks to heal.


Retinol
Date: 10/13/2013
retinol a is terrible for you! highly toxic! retinol a has tore up more faces then it has helped! it has destroyed hundreds of women's faces.they should sue!! stay away from this drug!
Gene

AskDocWeb: Retinol is one of the animal forms of vitamin A. Don't be fooled by the marketing, retinol is not Retin-A although many people confuse them. Retin A is a brand of tretinoin also referred to as retinoic acid. Retinol and retinoic acid are related but are distinctly different.


Terrible results
Date: 10/14/2013
I used retinol a two times.I noticed it made my skin burn,extra lines under my eyes,large pores,dry and flaky patches. just terrible all the around.I quit using it .it's been two weeks.it has gotten a little better.my skin also had a greyish yellow tint to it.since I discontinued use after only two times of use, will my skin return to its previous state? ever?
Melody

AskDocWeb: Retin-A and retinol are two different products. Both are retinoids and both are made from vitamin A but Retin-A is much stronger. Using too much Retin-A often results in chemical burns that may take several weeks to heal.
Judging by the feedback, most of the problems encountered by those using Retin-A come from trying to rush results. Applying more than recommended in an attempt to get results faster is almost guaranteed to produce chemical burns.


Significant results from Retin-A
Date: 11/20/2013
Hi, I was described Retin-A for acne and I never stuck with it until lately. Wow, I had forgotten what a fantastic product it is. I had a bad problem with oil skin, acne and un-even skin tone. After approximately a month I began seeing significant results. It's been two months now and my completion is almost where I need it to be whereas I not ashamed to go outside without makeup on. Now that's a hell of a product. I recommend Retin-A 0.1%. It's a miracle acne facial drug! As a matter of a fact, I highly recommend it! God bless!
Shelly


Excessive oil
Date: 11/21/2013
Hello, Excessive oil production from using retin A. 0.1. Please how can i stop the excessive oil, i used retin A 0.5 and my face was young and clear, but i stopped and my acne came back 8 months later, that's when i started using the highest strength cos i tot it wld work better at clearing my face, now my face shines like i poured oil, i have stopped it for a few days now, i don't use make up at all, how can i stop my face from producing to much oil? Should i Discontinue retin a 0.1 and use 0.5, please what can i do to redeem my face. Thanks.
Nenky

AskDocWeb: It is a little confusing when you say that you stopped using Retin-A and then ask if you should discontinue it. Maybe it would help if you discuss what you want to accomplish with a dermatologist and then follow their advice.


Off-label use of Retin-A
Date: 12/14/2013
I used retin A on stretch marks as I was told it was great for them and would improve them. Well I now have what look like permanant bruising all over my stomach ! I have been trying for the last 6 months to fade them and I have tried everything under the sun! Nothing works not even hydroquinone! I look horrible and dont even want to show myself to anyone! Also I used it near my eye area and now I have red skin that never fades. I look beat up! Had this also for 6 months! I bought mine online. really they should not let this stuff cross the border to Canada! It should be prescription only! It is not something to mess around with casually! Also please do not beleive all the stuff you read online to try...beauty treatments ect...these people are not doctors! I know...I learned the hard way many times! Online suggestions can make things worse or five you a whole new set of problems to deal with! Get real medical advise from a doctor! Please!
Gail

AskDocWeb: Well said Gail, thanks!


Safe use of Atralin?
Date: 1/10/2014
My dermatologist just prescribed Atralin for the mouth/tongue sores I have been experiencing for almost 3 years. Is this a safe usage of the drug?
Donna

AskDocWeb: Atralin is a brand name of tretinoin. According to the manufacturer, you should avoid getting Atralin in your eyes, mouth, and nose, or on your lips. Atralin is NOT SAFE for use in your eyes, mouth, and nose, or on your lips.


Eye bag damage
Date: 2/14/2014
Hi there, I m desperate, I am 47 and look 57 after using retin a under my eyes just 4 times about 2 months ago. I have developed deep lines and 2 sets of bags one under the eye and one on the tops of my cheeks, I feel so depressed that I used something to help me and did one thing to make feel so low, there has been no real flaking, sometimes the area itches a bit, but other than that nothing, just lines and bags, when I press the cheek puffyness it us like there is fluid underneath, sideways are worse thn others, these bags were not there before I used the retin a, I have not used the cream since, have I permanently damaged my eye are if not how long do you think before things go back to normal, I am in the UK so don't have a derm, I used 0.05% Retin A, thank you from a very depressed lady :-(
Mandy

AskDocWeb: Sorry to hear that you had such a bad experience with Retin-A. Animal studies with Retin-A have shown no permanent damage with frequent use, even when used hundreds of times. Keep in mind that your skin does have an amazing ability to regenerate so there is hope. That's the good news. The bad news is that it may take several weeks to recover from the effects of this powerful medication. In the USA Retin-A is available only by prescription because it is so strong and use is limited to those who have the approval of their doctor.

Report - 95 - 96 - Page 97 - 98 - 99 - 100 - Last Page 102


If you find this page useful share it with others. If you have used Retin-A, use the form below to add your review of Retin-A, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review in the box below:



The following advertisement helps pay for the cost of publishing this information:

Drug Test got you worried? CLICK HEREAd
 

This consumer advocate website is protected by copyright 2010-2014 Askdocweb, Inc. All Rights Reserved. This is a layman's report Retin-a and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page